|thoughts on bitter taste
Jun 9, 2002
I had the a similar problem with a HORRIBLE taste in my mouth with videx ec. It didn't happen right away but once it started it never went away.Mine became extremely mettalic. I found digestive enzymes helped alot.I switched from videx to viread because of other side efects and to my suprise the metalic taste totally disappeared. I know not everyone has that option available,but I thought I'd share my experience. Also,this may be unique to me,but I had developed pretty swollen parotid glands during treatment and I think the videx contributed because they are smaller now.(alot) We'll have to see if viread causes them to reinflate(I hope not)..Thanks
| Response from Dr. Henry
Thanks for sharing your experience regarding Videx and the metallic taste. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hepatitis And Bitterness In Mouth
- How Do You Know If You Have Shingles?
- Probability Of Getting HIV From Sex With A Prostitute
- Black Spots After Getting A Tattoo Worried I Have HIV
- Jock Itch After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Rash After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.